# SDR 200606281

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000061
- Aircraft time: 3,693 hours, 2,408 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5116402
- Part serial: K0095
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 2,714 hours, 1,786 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS TOOK OFF WITH NORMAL HYDRAULIC SYS INDICATIONS AND QUANTITIES, 45 MINS OUTSIDE ORD RECEIVED A CYAN -HYDRAULIC 2 LOW QTY-.  RAN QRH, PROBLEM REMAINED.  PRESSURE WAS 3000 PSI, QUANTITY 2%, 10 MINS LATER RECEIVED EICAS -HYDRAULIC SYS 2 LOW PRESS-, BOTH QUANTITY AND PRESSURE NOW AT 0.  EMERGENCY LANDING AT ORD.  RAN LOSS OF HYDRAULIC SYS 2 CHECKLIST & EXTENDED GEAR W/ GEAR PULL-LEVER.  LANDING NORMAL.  BRAKING & STEERING W/ RUDDER ADEQUATE TO EXIT RUNWAY.  TOWED TO GATE WITH NO FURTHER INCIDENT.  MX REPORTS HYDRAULIC FLUID COMING FROM NR 2 ENGINE COWL.  FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP (EDP) LEAKING HYDRAULIC FLUID.  MAINTENANCE REMOVED AND REPLACED THE EDP.
